Nurofen 6+ Orange Suspension 200ml
Nurofen for Children is an off-white viscous suspension with an orange flavour. It contains 200mg of the active ingredient ibuprofen in every 5 ml of medicine. The pack contains a double-ended measuring spoon to measure the dose correctly.
Suitable for children from 6 years and weighing over 20kg. Not intended for use in children under 6 years of age or under 20kg.
How to use:
Please read the patient information leaflet carefully before use for dosage instructions by age and weight.
Always read the patient information leaflet carefully before use for dosage instructions. The lowest, effective dose should be used for the shortest duration necessary to relieve symptoms. Consult your doctor if your child does not feel better or if your child feels worse after 3 days. Not intended for use in children under 6 years of age or under 20kg. Do not exceed the stated dose. KEEP OUT OF SIGHT AND REACH OF CHILDREN.
The active ingredient is ibuprofen - each 5 ml oral suspension contains 200 mg ibuprofen. The other ingredients are citric acid monohydrate, sodium citrate, sodium chloride, saccharin sodium, polysorbate 80, domiphen bromide, maltitol liquid, glycerol, xanthan gum, orange flavour (containing wheat starch) and purified water
|Product Name||Nurofen 6+ Orange Suspension 200ml|